Zyrtec-D Coupon - Zyrtec-D 12 hour tablet

Cetirizine / Pseudoephedrine

Cetirizine/pseudoephedrine is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and available as brand name Zyrtec-D. Compare antihistamine / sudafed combinations.
Zyrtec-D Coupon - Zyrtec-D 12 hour tablet

Prescription Status: Products containing pseudoephedrine require a prescription in some states. Learn More


Zyrtec-D Side Effects

What should I watch for?

Visit your doctor or health care professional for regular check ups. Tell your doctor or health care professional if your symptoms do not improve. If you have high blood pressure, check your blood pressure regularly. Ask your health care professional what your blood pressure should be, and when you should contact him or her.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells.

Your mouth may get dry. Chewing sugarless gum or sucking hard candy, and drinking plenty of water may help. Contact your doctor if the problem does not go away or is severe.


Interactions with Medications

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Get emergency help immediately if any of the following symptoms of overdose occur:

Symptoms of Overdose

Changes in mood, irrational behavior, depersonalization hallucinations

convulsions (seizures)

extreme sleepiness or unusual drowsiness

fast, slow, pounding, or irregular heartbeat or pulse

feeling anxious




muscle weakness or tenderness



shallow, irregular, fast, or slow breathing

sleeplessness or trouble in sleeping

abdominal and/or chest pain


Check with your doctor as soon as possible if any of the following side effects occur:


Breathing, troubled

back, leg, or stomach pain

blurred vision

bloody, cloudy, or dark urine, sudden decrease in amount of urine

black, tarry stools, diarrhea, light-colored stools


dizziness, feeling faint, or lightheaded

fever or chills

increased blood pressure

rapid weight gain

skin rash or hives

swelling of face, mouth, throat, fingers, glands, feet, and/or lower legs


twitching, twisting, or uncontrolled repetitive movements of the face

sudden sweating

vomiting blood, bleeding gums, nosebleeds, unusual bleeding or bruising

pale or yellow eyes or skin

unusual tiredness or weakness

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

More Common

Sleepiness or unusual drowsiness, extreme tiredness

Less common

Dry mouth




sore throat

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.